singulair

i've just started singluair a couple of days ago, and so far i haven't seen any improvement (i'm sure it can take a little while) but already i'm not liking the side effects (why do they happen straight away?)

i'm having crazy dreams, muscle cramps, and am really moody. is it worth it? anyone else on singulair that thinks i should just stick to it and wait for results?

8 Replies

oldestnewest
  • singulair

    Ive been on this medication for about six months, the side effects will lesson in time. however I still get shakes, moodiness but I have alot on my plate. I have found it has done me a world of good.

  • My son was put on it about a year ago (age 5) he was unable to go to sleep at night and when he did eventually go to sleep he had night terrors. I then started giving it to him in the morning instead of night time the night terrors stopped but he got in trouble at school and wasn't concentrating.

    So sadly we had to give up after only a few weeks. I know of other people who's children are on it and haven't had any problems. It is probably worth giving it a go for a month anyway, I do wander if we should have plodded on!

  • hi poorly girl.I also take it and had a few side effects.I never felt it work for me even though takes 6 weeks to feel any help from it.I asked asthma nurse if could stop it but said keep on it and she added another add on treatment.x

  • I'm on Singulair, I've been on it around 2 months and it's worked wonders for me. For me the results were apparent almost immediately upon taking singulair, but other people can take a few weeks to respond and unfortunately there are some that it doesn't seem to help at all.

    I didn't really get any side effects from the addition of singulair apart from worsening of the dry mouth my other meds where causing. I do have some interesting dreams from time to time, they're not nightmares, just odd. My dreams have always been a bit weird though and often make me laugh when I wake up.

    If I where you I'd stick with it for the full trial period, many drug side effects lessen over time as your body adjusts and there's still plenty of time for the benefits to kick in. Talk to your doctor/asthma nurse about taking Singulair in the morning to see if that helps with the dreams

  • gave up

    i just couldn't do it, yesterday was so horrendous, the side effects got worse and worse. i felt like my skin hurt, i was constantly crying, i was in so much pain. i'm just not strong enough, so i didn't take it last night and feel so much happier today. i'll talk to the doctor next week, i just don't think it's right for me.

    thank you for all of your advice.

  • I had a similar problem with SIngulair. I know some people say it takes longer than a few weeks to work but I gave up after 3 weeks. The side effects, especially mood were just too much and it didn't seem to be helping my asthma anyway so GP said to stop.

  • I have been tried on Singulair twice, the first time I didn't notice any side effects and it didn't make any difference to my asthma. The second time, this September, I had a horrible side effect. I felt hot and clammy like I had a virus and I couldn't do anything because I felt so unwell. After 24 days of persevering, I decided to stop it for one day and see what happened. I felt better immediately so stopped taking them. (I also didn't notice any improvement in my symptoms although it would have been nice to have tried it for the whole 6 weeks.)

  • I started it last Wednesday and I'm sure it's starting to help.however I'm having really vivid dreams that seem to go on all night.

You may also like...